# SDR ABXA060279

- Difficulty date: October 10, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 57,167 hours, 68,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 11580
- Condition: Discharged
- Location: Cabin
- Part time: 1,022 hours, 1,087 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED HAVING TROUBLE WITH EMERGENCY LIGHTS.  REMOVED AND REPLACED BATTERY SUPPLY POWER PACK IAW D9C MM.  OPS CHECKED GOOD.
